# SDR AALA20161101001

- Difficulty date: October 27, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 74,710 hours, 39,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Weak
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  TAIL SLIDE FAILED TO SUCCESSFULLY DEPLOY WHILE ACCOMPLISHING TASK CARD 5901.  MAINTENANCE FOUND THE SNAP ON THE DEPLOYMENT LANYARD TO BE WEAK.  REMOVED AND REPLACED SNAP PORTION OF LANYARD IAW 25-62-01.  OPERATIONAL CHECK NORMAL IAW MCM CARD 5901.
